BibTeX record journals/algorithms/LiY19

download as .bib file

@article{DBLP:journals/algorithms/LiY19,
  author    = {Qinghai Li and
               Chang{-}Wu Yu},
  title     = {New Bipartite Graph Techniques for Irregular Data Redistribution Scheduling},
  journal   = {Algorithms},
  volume    = {12},
  number    = {7},
  pages     = {142},
  year      = {2019},
  url       = {https://doi.org/10.3390/a12070142},
  doi       = {10.3390/a12070142},
  timestamp = {Thu, 05 Sep 2019 19:41:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithms/LiY19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics